Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Swelling and stiifness in the knee after hitting concrete, can't keep it straight. What could this be?

I hit my knee on the concrete very hard..i then twisted around fast hit something else with the same knee then twisted it again then fell into a pool. I am having swelling and stiffness ....also some lack of mobility! The top left corner of my left knee hurts as does the back of it. I can straighten my leg to about 90% straight but cant go any farther due to pain/ popping or locking feeling in my knee. I have been icing and staying off of it. What could it be?
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
From your description, it seems to be a meniscus tear or a ligament injury. You need to get an MRI scan of the knee done to detect the cause and extent of injury. The treatment will depend on the extent of damage.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor